# SDR ASAA2025111062794

- Difficulty date: November 10, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,820 hours, 40,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: 143A9485
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT BULKHEAD LOWER SUPPORT FRAME HAS CORROSION. GROUNDED - YES.  REMOVED AND REPLACED FWD PIT AFT BULKHEAD LOWER SUPPORT FRAME IAW SRM 51-40-02-OG-OW:.700 O:.071 R:.050 L:.750 D:.021.
